MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS
Model Number 8101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, it was confirmed rgar the returned product was damaged.Upon visual inspection it was observed that the shaft was cut all the way down from the procedure with numerous kinks.The shaft was detached from the hub.The separated ends were damaged with braiding exposed, indicating there was trouble cutting the device.Moreover, the most probable cause for this complaint was considered unintended use error caused or contributed to event.The investigation concluded code was utilized for the interaction between the user and device, or sample, caused or contributed to the error.This includes unintended inappropriate use of the device and incorrect sample preparation.
 
Event or Problem Description
It was reported that this product was returned with no reported product performance issues and no reported adverse patient effects.Initial analysis completed in our post market quality assurance laboratory identified a product performance issue.

Brand Name
ACUITY PRO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8872348
Report Number2124215-2019-17071
Device Sequence Number3079397
Product Code DQY
UDI-Device Identifier08714729932468
UDI-Public08714729932468
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model Number8101
Device Catalogue Number8101
Device Lot Number22010686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1